Alert archive / Michigan / Small Craft Advisories in 2014

Small Craft Advisory 80, NWS Gaylord, MI

December 8, 2014

NWS Gaylord, MI issued this small craft advisory at Dec 8, 2014, 10:29 PM EST. It took effect at Dec 9, 2014, 7:00 AM EST. It was in force for 69 hr.

The area

The counties it named.

The facts

Issued
Dec 8, 2014, 10:29 PM EST (03:29 UTC)
In effect from
Dec 9, 2014, 7:00 AM EST
Expired
Dec 12, 2014, 4:22 AM EST
In force
69 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

527 
WHUS73 KAPX 090329
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1029 PM EST MON DEC 8 2014

LHZ348-349-091130-
/O.CAN.KAPX.SC.Y.0079.000000T0000Z-141210T2200Z/
/O.NEW.KAPX.SC.Y.0080.141209T1000Z-141210T2200Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1029 PM EST MON DEC 8 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TUESDAY TO 5 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TUESDAY TO 5 PM EST
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
12 follow-up statements
682 
WHUS73 KAPX 090859
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
359 AM EST TUE DEC 9 2014

LHZ345-346-LMZ323-341-LSZ321-091700-
/O.EXB.KAPX.SC.Y.0080.141209T1200Z-141210T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
359 AM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST
THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-LMZ342-344>346-091700-
/O.EXB.KAPX.SC.Y.0080.141209T1200Z-141210T1000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
359 AM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 5 AM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 5 AM EST
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-091700-
/O.EXT.KAPX.SC.Y.0080.141209T1200Z-141211T1200Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
359 AM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
7 AM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING
TO 7 AM EST THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
232 
WHUS73 KAPX 091601
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1101 AM EST TUE DEC 9 2014

LHZ345-346-LMZ323-341-LSZ321-100000-
/O.CON.KAPX.SC.Y.0080.000000T0000Z-141210T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1101 AM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-LMZ342-344>346-100015-
/O.CON.KAPX.SC.Y.0080.000000T0000Z-141210T1000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1101 AM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-100015-
/O.CON.KAPX.SC.Y.0080.000000T0000Z-141211T1200Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1101 AM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
926 
WHUS73 KAPX 092105
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
405 PM EST TUE DEC 9 2014

LHZ345-346-LMZ323-341-LSZ321-092215-
/O.CAN.KAPX.SC.Y.0080.000000T0000Z-141210T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
405 PM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ342-344-345-092215-
/O.CAN.KAPX.SC.Y.0080.000000T0000Z-141210T1000Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
405 PM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ347-100515-
/O.EXT.KAPX.SC.Y.0080.000000T0000Z-141211T1200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
405 PM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ346-100515-
/O.CON.KAPX.SC.Y.0080.000000T0000Z-141210T1000Z/
MANISTEE TO POINT BETSIE MI-
405 PM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-100515-
/O.CON.KAPX.SC.Y.0080.000000T0000Z-141211T1200Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
405 PM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
196 
WHUS73 KAPX 100242
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
942 PM EST TUE DEC 9 2014

LMZ346-101000-
/O.CON.KAPX.SC.Y.0080.000000T0000Z-141210T1000Z/
MANISTEE TO POINT BETSIE MI-
942 PM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347>349-101045-
/O.CON.KAPX.SC.Y.0080.000000T0000Z-141211T1200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
942 PM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
153 
WHUS73 KAPX 100904
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
404 AM EST WED DEC 10 2014

LMZ346-101015-
/O.CAN.KAPX.SC.Y.0080.000000T0000Z-141210T1000Z/
MANISTEE TO POINT BETSIE MI-
404 AM EST WED DEC 10 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ347>349-101715-
/O.EXT.KAPX.SC.Y.0080.000000T0000Z-141212T1000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
404 AM EST WED DEC 10 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

WEATHER.GOV/GAYLORD
000 
WHUS73 KAPX 101615
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1115 AM EST WED DEC 10 2014

LHZ347>349-110015-
/O.CON.KAPX.SC.Y.0080.000000T0000Z-141212T1000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1115 AM EST WED DEC 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
731 
WHUS73 KAPX 110339
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1039 PM EST WED DEC 10 2014

LHZ347>349-111145-
/O.CON.KAPX.SC.Y.0080.000000T0000Z-141212T1000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1039 PM EST WED DEC 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

WEATHER.GOV/GAYLORD
995 
WHUS73 KAPX 110846
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
346 AM EST THU DEC 11 2014

LHZ347>349-111700-
/O.CON.KAPX.SC.Y.0080.000000T0000Z-141212T1000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
346 AM EST THU DEC 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

WEATHER.GOV/GAYLORD
522 
WHUS73 KAPX 111558
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1058 AM EST THU DEC 11 2014

LHZ347>349-120000-
/O.CON.KAPX.SC.Y.0080.000000T0000Z-141212T1000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1058 AM EST THU DEC 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
667 
WHUS73 KAPX 112102
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
402 PM EST THU DEC 11 2014

LHZ347>349-120515-
/O.CON.KAPX.SC.Y.0080.000000T0000Z-141212T1000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
402 PM EST THU DEC 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
849 
WHUS73 KAPX 120317
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1017 PM EST THU DEC 11 2014

LHZ347>349-121000-
/O.CON.KAPX.SC.Y.0080.000000T0000Z-141212T1000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1017 PM EST THU DEC 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
882 
WHUS73 KAPX 120922
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
422 AM EST FRI DEC 12 2014

LHZ347>349-121030-
/O.CAN.KAPX.SC.Y.0080.000000T0000Z-141212T1000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
422 AM EST FRI DEC 12 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 8, 10:15 PM EST, 14 minutes earlier.

Area forecast discussion, Dec 8, 10:15 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1015 PM EST MON DEC 8 2014

.SHORT TERM...(TUESDAY THROUGH THURSDAY)
ISSUED AT 1004 PM EST MON DEC 8 2014

THE SNOW IS BEGINNING TO FADE, AS THE MID LEVEL MOISTURE IS
STRIPPING OUT. THE ONLY AREA OF SNOW TO WATCH IS THE NEAR MBL
ASSOCIATED WITH A 500 MB SHORTWAVE CROSSES C LAKE MICHIGAN. THIS
WAVE AND ASSOCIATED MOISTURE WILL CONTINUE TO MOVE TO THE SOUTH
EAST, IMPACTING MAINLY MANISTEE COUNTY. OTHERWISE, THE MIX OF
SNOW/DRIZZLE/FREEZING DRIZZLE IS EXPECTED FOR THE REST OF THE
NIGHT.

&&

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 415 PM EST MON DEC 8 2014

NORTHERN MICHIGAN WILL BE BETWEEN A BUILDING UPPER LEVEL RIDGE ALONG
WITH A SURFACE HIGH PRESSURE CENTERED OVER THE SOUTHEASTERN UNITED
STATES AND A LOW PRESSURE SYSTEM OVER THE NORTHEASTERN UNITED STATES
THAT WILL FINALLY BEGIN MOVING TOWARDS THE NORTH AND EAST. ALL
PRECIPITATION ASSOCIATED WITH THE AFOREMENTIONED LOW PRESSURE SYSTEM
SHOULD REMAIN TO THE EAST OF US WHERE BEST SYNOPTIC SUPPORT AND
MOISTURE WILL BE...ALTHOUGH SOME LINGERING CLOUDS MAY CLIP
NORTHEASTERN LOWER AT THE BEGINNING OF THE TIME PERIOD...THEY WOULD
QUICKLY EXIT EASTWARD. THE BUILDING HIGH PRESSURE MENTIONED ABOVE
WILL DOMINATE THE WEATHER OVER NORTHERN MICHIGAN THROUGH AT LEAST
SUNDAY. ABOVE FREEZING 850MB TEMPERATURES THROUGHOUT THE ENTIRE
PERIOD WILL GIVE AN EXTENDED PERIOD WITH NO LAKE EFFECT WORRIES FOR
ONCE ALONG WITH SOME WARMER TEMPERATURES. THE HIGH PRESSURE RIDGE
WILL ALSO GIVE US A FAIRLY LIGHT WIND REGIME THROUGHOUT THE PERIOD.

NEXT CHANCE FOR PRECIPITATION LOOKS TO BE SUNDAY AND INTO THE
BEGINNING OF THE NEXT WORK WEEK...WITH A CLIPPER SYSTEM DEVELOPING
TO OUR NORTHWEST. FIRST CHANCES FOR ANY PRECIPITATION WOULD BE WITH
THE WARM ADVECTION AHEAD OF THE APPROACHING SYSTEM. OF COURSE TIMING
OF THE ONSET OF THIS PRECIPITATION IS THE GREATEST UNCERTAINTY.
ALTHOUGH MODELS TEND TO BE IN FAIRLY GOOD AGREEMENT WITH
PRECIPITATION BEGINNING EARLY TO LATER AFTERNOON SUNDAY AS RAIN AND
START TRANSITIONING TO SNOW OVER EASTERN UPPER BY THE END OF
MONDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 814 PM EST MON DEC 8 2014

LIGHT SNOW HAS BEEN FALLING ACROSS NORTHERN MICHIGAN THIS
EVENING, ALTHOUGH IT TOOK A LONG TIME TO GET TO APN. VSBYS HAVE
BEEN VARYING BETWEEN ABOUT 1 MILE AND 3 MILES OVER THE PAST HOUR
AS THE SFC LOW MEANDERS ACROSS N LOWER. VSBYS ARE EXPECTED TO
IMPROVE TO MVFR CATEGORIES OVER NIGHT, HOWEVER, SOME DRIZZLE AND
POSSIBLY FREEZING DRIZZLE WILL RESULT. THEN TUESDAY MORNING, IT
LOOKS LIKE THE CLOUDS SHOULD BREAK AND BECOME VFR, WITH VFR VSBYS.

&&

.MARINE...
ISSUED AT 415 PM EST MON DEC 8 2014

WILL LIKELY NEED ANOTHER ROUND OF SMALL CRAFT ADVISORIES TUESDAY/
TUESDAY NIGHT AS CYCLONIC PRESSURE GRADIENT TIGHTENS UP ACROSS THE
UPPER GREAT LAKES...ESPECIALLY WITH NORTHERN LOWER NEARSHORE ZONES
(AND PROBABLY HANG ON THE LONGEST ON THE LAKE HURON SIDE...PERHAPS
THROUGH WEDNESDAY).

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 5 PM EST WEDNESDAY FOR LHZ348-349.

LM...NONE.
LS...NONE.
&&

SHORT TERM...JSL
LONG TERM...TJL
AVIATION...JSL
MARINE...JPB
Hazardous weather outlook, Dec 8, 4:20 PM EST, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
420 PM EST MON DEC 8 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-092130-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
420 PM EST MON DEC 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...REST OF TODAY AND TONIGHT.

LIGHT SNOW MAY BE MIXED WITH SLEET AND FREEZING RAIN THROUGH EARLY
THIS EVENING. WHILE SNOW AND ICE ACCUMULATIONS WILL BE
LIGHT...UNTREATED ROADWAYS MAY BE SLICK.

IN ADDITION...THERE IS A CHANCE FOR SOME LIGHT FREEZING DRIZZLE
TONIGHT ACROSS INTERIOR SECTIONS OF EASTERN UPPER MICHIGAN AND THE
HIGHER TERRAIN OF NORTHERN LOWER MICHIGAN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT LIGHT PRECIPITATION AMOUNTS
THROUGH TONIGHT BY ONE OF THREE WAYS:

ONLINE: WEATHER.GOV/GAYLORD
FACEBOOK: FACEBOOK.COM/NWSGAYLORD
TWITTER: TWITTER.COM/NWSGAYLORD

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

AJS

Nearby

Small Craft Advisories in Michigan, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.